A Theory for the Limitation of ENSO Predictability Due to Stochastic Atmospheric Transients. Kleeman, R. & Moore, A. M. Journal of the Atmospheric Sciences, 54:753–767, 1997.
A Theory for the Limitation of ENSO Predictability Due to Stochastic Atmospheric Transients [link]Paper  doi  bibtex   
@article{Kleeman_Moore_JAS1997,
title = {A Theory for the Limitation of {ENSO} Predictability Due to Stochastic Atmospheric Transients},
author = {Richard Kleeman and Andrew M. Moore},
year = {1997},
volume = {54},
journal = {Journal of the Atmospheric Sciences},
pages = {753–767},
doi = {10.1175/1520-0469(1997)054<0753:ATFTLO>2.0.CO;2},
url = {http://dx.doi.org/10.1175/1520-0469(1997)054<0753:ATFTLO>2.0.CO;2}
}
Downloads: 0